Description of the unitary representations of the Lorentz group in a space with indefinite metric
Doklady Akademii Nauk, Tome 158 (1964) no. 2, pp. 268-270
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_158_2_a4,
author = {R. S. Ismagilov},
title = {Description of the unitary representations of the {Lorentz} group in a space with indefinite metric},
journal = {Doklady Akademii Nauk},
pages = {268--270},
year = {1964},
volume = {158},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_158_2_a4/}
}
R. S. Ismagilov. Description of the unitary representations of the Lorentz group in a space with indefinite metric. Doklady Akademii Nauk, Tome 158 (1964) no. 2, pp. 268-270. http://geodesic.mathdoc.fr/item/DAN_1964_158_2_a4/